# SDR A6WA200940417

- Difficulty date: July 22, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 14,844 hours, 13,821 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Filter
- Condition: Odor
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTS FUEL ODOR THROUGH GASPERS ON LANDING.  INSPECTED AND RAN A/C SYS VIA APU AND ENG AIR SOURCES.  REMOVED AND REPLACED ENG OIL FILTER IAW AMM 49-19-10 AND SUP 08-011.  OK FOR SERVICE.  (K)
